# SDR CALA2023042801277

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 40,498 hours, 14,415 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: 5416744
- Part serial: 5964
- Condition: Inoperative
- Location: Lh Pack
- Part time: 32,074 hours, 11,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK TRIP OFF LIGHT LIGHT ON AT CRUISE, LIGHT COMES ON AGAIN AFT ER RESET LEFT REQUESTING DEFERAL. ACCOMPLISHED LEFT RAM AIR DOOR ACTUATOR DE-ACTIVATION REF DDG 21-00-00-040-806. MEL APPLIED COMPLIED WITH - TOMC APPROVED PERFORMED BITE OF LT ZTC. BITE WAS GREEN, PREV FLT FAULT GREEN. VERIFY SHOWS RAM AIR ACT FAULT. AND WILL NOT RESET. REQUESTING DEFERAL 2105G. REMOVED AND REPLACED LEFT RAM AIR INLET ACTUATOR INSTALLATION REFERENCE: TASK 21-51-21-400-801.OPS NORMAL PLACARED REMOVED. PARTS USED:  29-2151-9-0011,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1686578  SN OFF 5964 ACTUATOR, RAM A  OFF 29-2151-9-0011 5964 ON 29-2151-9-0011 8036
